Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Single Moms Single Moms

IUD

Posted by on Aug. 14, 2014 at 10:40 AM
  • 6 Replies

Moms If you have/had an IUD - did you get headache? Any symptoms?

by on Aug. 14, 2014 at 10:40 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-6):
Nisha929
by Bronze Member on Aug. 14, 2014 at 11:43 AM

I had the Mirena a few years back and I didn't have any issues with it. That is until it fell out of place and I got horrible cramps. I had it removed after that.

Callaly
by Jessica on Aug. 14, 2014 at 12:20 PM

 I have Mirena right now. I don't get headaches, but I do get horrible mid month cramps, I still get my period every month and I have had it for going on 3 years. I will never get it put it again once its taken out.

LifeCafe42
by Nora on Aug. 14, 2014 at 11:59 PM
Nope I have mirena love it
Posted on CafeMom Mobile
OvrMyHead
by Member on Aug. 15, 2014 at 12:18 AM
I have minera, no side effects. I love it!!
kjdama
by Kira on Aug. 15, 2014 at 1:38 AM
I had Mirena. I had it taken out after the 5years were up and also since I'm no longer in any relationship and they way things have been going, I'll probably not be in one for a long time. Only side effects were some ovarian cysts and no period the entire 5 years.
cjsmom1
by Gold Member on Aug. 15, 2014 at 1:58 AM

No. My co-worker has the one that goes in your arm and she's happy with it

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN